# SDR DALA2023030801732

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 77,840 hours, 13,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 1R DOOR SLIDE LIGHT WILL NO ILLUMINATE. CORRECITVE ACTION: PERFORMED OPS TEST OF DOOR SLIDE LIGHT OPS GOOD. B 767 AMM 52-11 (4194772)
